# SDR 0201146304

- Difficulty date: April 5, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 54,110 hours, 6,709 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE RIGHT FIRST CLASS FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  RECONNECTED WIRES.  OPERATIONAL CHECK GOOD.
